Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

17.3 K Posts
2263 Users
40197 Reactions
2.1 M Views
(@tabby)
Highly Active Member
Joined: 3 years ago
Posts: 438
 
Posted by: @gloriam

Haven't posted for a long while and was waiting until I felt better, but not. Had second Pfizer Mar 17 and no reaction from the first. Side effects started one week after the second jab. Extreme fatigue, vertigo, brain fog and ear congestion plus terrible increase in migraines. Working with neurologist and ENT doc. Still having same side effects plus depression and no motivation to do anything. When will it end or will it? Now encouraged to get booster. Really???

My Question is has anyone gotten the booster and if so what if any continuation of side effects? Thank you. Wish I had better news. Want to be encouraging but can’t be. Getting more angry by the day and don’t like my new self much just want my former life back. 

Hello Gloria, I'm in the same boat as you, I had my second vaccine in May and am still getting horrible symptoms. My headaches have increased again and along with it dizziness. All of this is causing anxiety and depression. I'm not having the booster for sure. The weird thing is, after my first vaccine and for a couple of weeks before the second one, my symptoms were beginning to ease. When I had the second vaccine all my symptoms disappeared for three days but then they all came back. The only real relief I've had since was when I was taking ivermectin but when I stopped taking it my symptoms came back. Each day I hope to wake up to my old self but it doesn't take me long to realise that I'm still in this nightmare. Sending good wishes.


   
Gloria M and Gloria M reacted
ReplyQuote
(@tabby)
Highly Active Member
Joined: 3 years ago
Posts: 438
 
Posted by: @myadan

Has anyone used ivermectin ? What dosage ? Did it help ? 

I Moran, I used Ivermectin, 3mg,3 x day. It worked great for me, had a couple of upset stomach moments but my dizziness and headaches stopped. The problem for me was that once I stopped taking it my symptoms came back. I took it for a full week the first time and then for another full week later on. I bought mine from the Canadian Pharmacy, it was quite expensive, the postage cost about the same as the drug, too expensive to continue with. Best wishes.


   
ReplyQuote
(@isismadec)
Very Active Member
Joined: 3 years ago
Posts: 237
 
Posted by: @acquk

@isismadec I was reading about this earlier myself. I visited the forum, the admins are removing comments covid related

Unfortunately this is true just about everywhere.  Anything that isn't totally pro-vax is censored.  God forbid that people should know the truth.


   
KitKat, Tabby, Angelina CQ and 7 people reacted
ReplyQuote
 TC
(@twitch)
Very Active Member
Joined: 3 years ago
Posts: 291

   
ReplyQuote
 TC
(@twitch)
Very Active Member
Joined: 3 years ago
Posts: 291

   
ReplyQuote
 TC
(@twitch)
Very Active Member
Joined: 3 years ago
Posts: 291
 

@west1979 are you better now? 


   
ReplyQuote
 TC
(@twitch)
Very Active Member
Joined: 3 years ago
Posts: 291
 

@plandistry how many months?


   
ReplyQuote
(@gloriam)
Very Active Member
Joined: 3 years ago
Posts: 169
 

@plandistry thank you so much for your research and this post. The more informed we are the better in my opinion. This forum is for sharing and encouraging others in healing. 👏


   
ReplyQuote
(@swang88)
New Member
Joined: 3 years ago
Posts: 1
 

@siunkim95 Hey, wanting to see how you're feeling now? Has the symptoms gone away? I've had my second Pfizer shot about 4 weeks ago now and still experiencing similar brain fog you've described, wonder how long it'll take to go away? Thanks!


   
ReplyQuote
(@sashaschmidt)
Active Member
Joined: 3 years ago
Posts: 2
 

@myadan Thank you so much for your response! 


   
ReplyQuote
(@kcv50)
New Member
Joined: 3 years ago
Posts: 1
 
Posted by: @wolf1476

Has anyone that has received any of the new Covid Vaccines, did you experience any increased dizziness or other symptoms?

I got the J&J shot two weeks ago.  I'd say for the first week, the only side effect I had was a sore arm and some fatigue. The second week, arm pain in the muscle continues to be felt along with some fatigue, tiredness and a new feeling of dizziness.  I have never had problems with any kind of dizziness until now.  I am 70 years old and am in general good health except for being around 25-30 lbs overweight. I felt pressured into getting a shot I did not want. Is this dizziness pretty common well after you gave gotten the shot?  


   
ReplyQuote
K
 K
(@k1000)
Very Active Member
Joined: 3 years ago
Posts: 54
 

@mina ask for lotamax sm. 10 days and your eyes will go back to normal. I did it. My eyes were bad. No more than 10 days though because it has steroids. 


   
Mina, Angelina CQ, Mina and 1 people reacted
ReplyQuote
 Cc
(@cc11111)
Active Member
Joined: 3 years ago
Posts: 24
 

@larag Hi Lara I am so delighted you are seeing some let up to your muscle twitching it really had you very worried. I think in time all of our crazy symptoms will wear off please god.


   
LaraG and LaraG reacted
ReplyQuote
(@acquk)
Active Member
Joined: 3 years ago
Posts: 9
 
Posted by: @kris

Someone may have posted this. If so, I apologize. It’s data on the 3 vaccines in the U.S. 

https://www.ehealthme.com/covid-vaccine-list/

 

Amazing document - thank you.


   
ReplyQuote
(@larag)
Very Active Member
Joined: 3 years ago
Posts: 98
 

Hi everyone.. so update.. 

I've just had a call from my gp.

I've had my auto immune blood results back. Everything normal but one.. I have abnormal levels of IGE antibodies... this is basically non specific chronic inflammation caused by over active immune system or an allergy. My gp categorically confirmed its the vaccine. He said it WILL ease over time. IGE levels will reduce as the antibodies reduce.. there is nothing we can take for it to happen quicker but we can try to look after ourselves with rest, fluids and a good diet. In regards to the dizziness he said this vaccine induced vertigo. I've been prescribed prochlorperazine for this but he only prescribed me a third of the dose as he said I'm sensitive to medication..  he said this is basically a form of long covid including the heightened anxiety. He said the symptoms should reduce after 6 months as that's how long antibodies can take to decrease naturally. He also referred me for physio for muscle aches and tension. I finally feel I've been listened too and acknowledged and the bloods have proven Its not anxiety based like some Dr's presumed!


   
Jen, KitKat, kris and 15 people reacted
ReplyQuote
Page 566 / 1151